Depression and Weight Issues Have you been diagnosed with depression, are possibly on depression medication, and find it affects your weight loss efforts? Post here for support!

Reply
 
Thread Tools
Old 03-09-2010, 09:25 AM   #1  
Junior Member
Thread Starter
 
yodi711's Avatar
 
Join Date: Mar 2010
Posts: 6

Unhappy Is anyone taking Pristiq?

I take Pristiq every other day, 100mg. Honestly, I am not sure if I need it anymore but I can't stand the horrible sensations when I go off it. Unfortunately, I just started a new job (after lay-off) and do not have health insurance right now (another reason I take it every other day...they are $5 a pill).

Have you gained weight with Pristiq? Has it kept you from losing? I just started this workout/diet change of lifestyle and I really hope it doesn't hold me back.

Jodi
yodi711 is offline   Reply With Quote
Old 03-09-2010, 09:36 AM   #2  
Senior Member
 
ladyrider72472's Avatar
 
Join Date: Feb 2009
Location: Northeast Arkansas
Posts: 1,186

S/C/G: 275H/148/165ish

Height: 5'10-5'11

Default

I started it about two weeks ago. It has actually helped me not eat as much. It took away my appetite for the first few days. Maybe you could get some samples..... ? I don't like the thought of taking medicine. I tend to think I am "better" and go off of it..... but my doctor said that I really should continue to take them.

Tammy
ladyrider72472 is offline   Reply With Quote
Old 03-09-2010, 11:40 AM   #3  
Junior Member
 
StressedNTired's Avatar
 
Join Date: Mar 2010
Posts: 6

Default

I just went off Pristiq a few months ago for various reasons. The side effects weren't bad (severe sweating, weird weird dreams, etc...some went away and some didn't) but the withdrawals were TORTURE! I 'think' I am finally over them after all this time.
I can't say whether or not I gained or lossed while on it due to various other factors...though it can cause weight loss/loss of appetite.
StressedNTired is offline   Reply With Quote
Old 03-09-2010, 06:58 PM   #4  
Senior Member
 
mom with issues's Avatar
 
Join Date: Sep 2009
Posts: 112

S/C/G: 215/185/150

Height: 5'6"

Default

I took Pristiq about a year ago and had not problem coming off of it. Then again, I also took Effexor a couple of years ago and had no problem coming off that either, and I understand that for some people coming off Effexor is horrible. I didn't gain any weight on Pristiq, but I didn't lose either. At the time, I wasn't trying.
mom with issues is offline   Reply With Quote
Reply

Related Topics
Thread Thread Starter Forum Replies Last Post
Has anyone tried "Pristiq" and does it cause weight gain? JulesInMd Depression and Weight Issues 14 06-14-2010 01:15 PM


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -4. The time now is 05:12 PM.


We are a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.
Copyright 2018 MH Sub I, LLC dba Internet Brands. All rights reserved. Use of this site indicates your consent to the Terms of Use.